# SDR SWAA2025031196949

- Difficulty date: February 17, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,135 hours, 42,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT; FWD CORNER SCUFFPLATE IS CRACKED.<[01] PART INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q00YQZ1X;[02] REPAIR WELDED FCB FWD CORNER SCUFF PLATE; NDT PERFORMED. TREATED AND PRIMED IAW SRM 53-30-15-2R-1  PART INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q00YQZ1X;[03] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
